Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note on $ \int \sb{0}\sp{\infty }e\sp{-x} J\sb{0}(\eta x/\xi )J\sb{1}(x/\xi )x{-n} dx$

Author: Henry E. Fettis
Journal: Math. Comp. 14 (1960), 372-374
MSC: Primary 33.00
MathSciNet review: 0120396
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.00

Retrieve articles in all journals with MSC: 33.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society